# SDR 97UAL900380

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Engine: Ge CFM56*
- System (JASC): 2460 · DC Power Distribution System
- Part: Buss
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PUT 2 GENERATOR ON LINE AND THE BATTERY BUS FAILED.  NR 2 ENGINE BATTERY BUS WAS SHUTDOWN AND RESTORED OK.  EXTERNAL POWER  PUT ON AND BATTERY BUS FAILED.  SMOKE IN THE COCKPIT DUE TO PACK AND ELECTRICAL BUS PROBLEM.
